Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Doklady Akademii Nauk SSSR, 1971, Volume 199, Number 1, Pages 13–16 (Mi dan36251)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

Average number of real roots of random polynomials

I. A. Ibragimov, N. B. Maslova

Leningrad State University
Full-text PDF (430 kB) Citations (3)
Presented: Yu. V. Linnik
Received: 15.12.1970
Bibliographic databases:
Document Type: Article
UDC: 519.2
Language: Russian
Citation: I. A. Ibragimov, N. B. Maslova, “Average number of real roots of random polynomials”, Dokl. Akad. Nauk SSSR, 199:1 (1971), 13–16
Citation in format AMSBIB
\Bibitem{IbrMas71}
\by I.~A.~Ibragimov, N.~B.~Maslova
\paper Average number of real roots of random polynomials
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 1
\pages 13--16
\mathnet{http://mi.mathnet.ru/dan36251}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=0292134}
\zmath{https://zbmath.org/?q=an:0277.60053}
Linking options:
  • https://www.mathnet.ru/eng/dan36251
  • https://www.mathnet.ru/eng/dan/v199/i1/p13
  • This publication is cited in the following 3 articles:
    1. A. A. Borovkov, Al. V. Bulinski, A. M. Vershik, D. Zaporozhets, A. S. Holevo, A. N. Shiryaev, “Ildar Abdullovich Ibragimov (on his ninetieth birthday)”, Russian Math. Surveys, 78:3 (2023), 573–583  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    2. D. N. Zaporozhets, A. I. Nazarov, “What is the Least Expected Number of Real Roots of a Random Polynomial?”, Theory Probab. Appl., 53:1 (2009), 117–133  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. D. N. Zaporozhets, “An example of a random polynomial with unusual behavior of roots”, Theory Probab. Appl., 50:3 (2006), 529–535  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:242
    Full-text PDF :116
    References:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025